Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

koalagirlie

Post accutane clogged pores?

Recommended Posts

Hello Everyone!

I recently finished my 6 month course of accutane! However, throughout the duration of the treatment my skin acquired slightly raised (more or less flat) oblong bumps -- this has not diminished post accutane. The RN who saw me throughout my course thought it was inflammation-- in short she did not know what they were, and figured it would go away with time. It seems to be populating my cheeks only, and seems to be spreading. Any ideas on what this might be. I am 3 weeks post accutane, and the bumps can be seen mostly under bright lights and the sun, they do not itch, nor burn, or hurt, but they are unsightly and I can feel them when massaging lotion into my skin. Any ideas or suggestions would be sincerely appreciated. 

Current skin care: Vanicream soap, and Vanicream moisturizing lotion. 

Derm said I should wait to start differin cream 0.01% in a couple of months or so. 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×